# SDR ABXA9801042

- Difficulty date: October 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45848
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Support
- Part number: 5765001
- Condition: Cracked
- Location: Nr 1 Pylon
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON OUTBOARD SIDE AT STATION AND YOP 230, SUPPORT CRACKED.  REPAIRED IAW DWG 44088012-1 AND DC8 SRM 51-1-20D.
